On a diophantine equation in two unknowns

Bengt Persson

TBD mathscidoc:1701.332027

Arkiv for Matematik, 1, (1), 45-57, 1949.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:09 uploaded by arkivadmin ] [ 661 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{bengt1949on,
  title={On a diophantine equation in two unknowns},
  author={Bengt Persson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203409365011836},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={1},
  pages={45-57},
  year={1949},
}
Bengt Persson. On a diophantine equation in two unknowns. 1949. Vol. 1. In Arkiv for Matematik. pp.45-57. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203409365011836.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved